# SDR UALA2011111406226

- Difficulty date: November 13, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 45,219 hours, 18,047 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945122506
- Part serial: 200
- Condition: Faulty
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT LANDING GEAR DEPLOYMENT A-C ROLLED HARD LEFT.  HALF CONTROL.  STICK INPUT TO STOP ROLL.  SAMC TEXT: *UPDATE* NO WIND OR WAKE PRESENT WHEN ROLLING MOMENT OCCURED.  INBD CREW REPORTS A-S 190 KTS, FLAPS 1, SPEED BRKS FULLY EXTENDED, ROLL OCCURRED AT MOMENT GEAR DEPLOYED.  PERFORMED LM2228, GEAR SWING AND SPOILERS CHECKED GOOD.  ELAC REPLACED ON SEQ 2192003.
